# SDR 96DHL708004

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 671213
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, ISOLATED TO GLARE SHEILD FLOOD LIGHT BALLAST M356 AND M357.  PULLED AND COLLARD C/B.
